Communications on Pure and Applied Mathematics

Cover image for Communications on Pure and Applied Mathematics

August 2012

Volume 65, Issue 8

Pages 1037–1184

    1. Generalized surface quasi-geostrophic equations with singular velocities (pages 1037–1066)

      Dongho Chae, Peter Constantin, Diego Córdoba, Francisco Gancedo and Jiahong Wu

      Article first published online: 23 FEB 2012 | DOI: 10.1002/cpa.21390

    2. Vector diffusion maps and the connection Laplacian (pages 1067–1144)

      A. Singer and H.-T. Wu

      Article first published online: 30 MAR 2012 | DOI: 10.1002/cpa.21395

    3. Isoperimetric inequality from the poisson equation via curvature (pages 1145–1168)

      Renjin Jiang and Pekka Koskela

      Article first published online: 11 MAY 2012 | DOI: 10.1002/cpa.21405

    4. Partial regularity of solutions of fully nonlinear, uniformly elliptic equations (pages 1169–1184)

      Scott N. Armstrong, Luis E. Silvestre and Charles K. Smart

      Article first published online: 15 MAR 2012 | DOI: 10.1002/cpa.21394

SEARCH

SEARCH BY CITATION